swollen legs and feet
Sep 21, 2012
Is swollen legs and feet one of the sides effects of taking tribuss
Response from Dr. Henry
Tribuss (Atripla in US-containing efavirenz, FTC, and tenofovir) can sometimes contribute to kidney problems (usually due to the tenofovir) so you need to be seen by your HIV doctor of an assessment of kidney, liver, heart, nutrition, any possible mechanical obstruction of lymph/blood flow in the abdomen or other conditions that can cause swelling of the legs. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Flaky Skin After Fingering Stripper Sign Of HIV AIDS
- Runny Nose After Vaginal Sex With Condom Does It Mean I Have HIV
- Testicular Pain After Unprotected Sex Without Ejaculation Worried I Have HIV
- White Tongue After Anal Sex Without Condom Does It Mean I Have HIV
- White Tongue After Vaginal Sex Without Condom Does It Mean I Have HIV
- Can You Get Genital Warts From In A Hot Tub?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.